Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: REMERON: God save me! eve70

Posted by Mitch on January 9, 2002, at 23:15:38

In reply to REMERON: God save me!, posted by eve70 on January 9, 2002, at 11:23:54

> Hi,
> Yesterday before going to bed i took, for the first time, 7,5 mg of Remeron.
> After about 1/2 h i felt in a deep sleep.
> This morning I woke up totally drunk, dizzy, drowsy and confused.
> I am still out of mind, walk bumping into everting is around my room and can't concentrate my thoughts.
> I'm waiting that this hellish situation passed!
> Of course i will not certainly take remeron any more!
> Any experience like this?
> Bye


Howdy,

Got the same exact experience you did. In addition I wanted to tear people's head's off and sh*t down their neck. Taking more didn't help. Taking *less* didn't either. I was half dreaming/half awake for the first half of the next day! It sucked big time. If you are having this kind of reaction I would talk to your doctor and get it switched ASAP.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mitch thread:89434
URL: http://www.dr-bob.org/babble/20020103/msgs/89525.html